Couldn't find what you looking for?

TRY OUR SEARCH!

I've been diagnosed with hyperlipidaemia and high blood pressure. I've started taking 20 mg of Lipitor few weeks ago to help me maintain LDL and total cholesterol levels. My doctor who prescribed Lipitor told me that it should also help with my hypertension. But since I've been taking it I got a terrible migraine headache. I was literally unable to get up or to do anything. The migraine pain is especially severe during the night. I could barely sleep. I never had a migraine before, just regular headaches, but not too often. I also got diarrhea and realy bad smell when passing gas. Sometimes I feel nausea and cramps in my stomach. I've read that ingredient of Lipitor called atorvastatin calcium could ba a cause of migraine headaches and other symptoms I'm experiencing. My doctor is unavailable until January, so I discontinued Lipitor by myself because I think it actually caused a migraine. Has anyone had any experience with Lipitor and migraine headaches while using it?

Loading...

Hypertension or high blood pressure. When getting older there are some foods that we needs to stop permanently like butter and margarine and many man made unhealthy foods are the main caused of hypertension. Like my brother he like eating butter margarine and many other man made food a lot when he checked his blood pressure he could not believe it, It was very high. I'm introducing moringa garlic and onions and ginger eat them moderately, if u have any sketism consult ur doctor. I. Would really like u to. Start eating them it serve as natural blood thinner with little or no side effect. Eat nature foods
Reply

Loading...


Yes, and I also discontinued taking it.
Reply

Loading...


Yes. I believe I have the same issue! Headaches started the third day after I started taking Lipitor and continue daily. I am on the 6th day now.
Reply

Loading...

I am 73 I had milgraine attack when I take atovar statin
Reply

Loading...

YES. I've tried to take this on two separate occassions and both times I got severe migraines. 

Reply

Loading...

I have spent five days on atovarstatin and had 5 brain curdling migraines for at least 12 hours a day. I am going off it. I would rather change my diet than be a zombie for 12 hours a day.
Reply

Loading...

I had the same thing happen to me. Fifth day of atorvastatin migraines started after years of not having them. Progressed to two or three per day. I stopped and they went away. There are so many horror stories about statins but the pharma industry makes so much money they bury any studies.
Reply

Loading...

I don't know. Started on 20 mg lipitor and after 3 weeks developed higher systolic pressure 140, numbing headaches, higher pulse 90. The only pause is in the morning when taking Metoprolol and Micardis and this for only a few hours.

Contacted my PCP and will see what she has to say.
Reply

Loading...

Yes I started taking 10 mg s at night. And notice I had a headache in ht morning but hree days ago I woke up with a terrible migraine and dizziness. I haven't taken it in two day and am back o normal -no headache.
Reply

Loading...

Yes same thing happen to me. I am going to stop til I go back to Dr. Next week
Reply

Loading...

Such a BS drug! I'm going vegetarian and doubling up on exercise, these headaches are very depressing.
Reply

Loading...

Yes! I started 5 mg atorvastatin and started getting low grade headaches every day for a week. Then it escalated to a migraine last night. I'm stopping the statiin and hope to return to normal. I'm going vegan again and restarting my walking 10,000 steps a day. My lipid and glucose numbers went to normal when I did that for two months. Good luck every one!
Reply

Loading...

I called my doctor because I've been having headaches that don't go away. I suffer from migraines and my migraine medicine doesn't help me.
My doctor told me to see a neurologist for the headaches. I cannot find one that takes my insurance.
He never mentioned that Atorvastatin could be the cause.
Thank you all for sharing your experiences with this medicine.
Reply

Loading...

I just got out of the ER for a migraine that lasted about 30 hours. I had taken Artorvostatin the day the migraine started. I have never experienced migraines previously.
I literally had to lay with the lights out and a shirt over my eyes.
The hospital staff gave me something to rid myself of the headache and told me to contact the doctor who prescribed the statin to get something else.
Reply

Loading...